Imperial College London

ProfessorGrigoriosPavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

621Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

63 results found

Abdulle A, Pavliotis GA, Vaes U, 2017, Spectral Methods for Multiscale Stochastic Differential Equations, SIAM/ASA Journal on Uncertainty Quantification, Vol: 5, Pages: 720-761

JOURNAL ARTICLE

Gomes SN, Kalliadasis S, Papageorgiou DT, Pavliotis GA, Pradas Met al., 2017, Controlling roughening processes in the stochastic Kuramoto-Sivashinsky equation, PHYSICA D-NONLINEAR PHENOMENA, Vol: 348, Pages: 33-43, ISSN: 0167-2789

JOURNAL ARTICLE

Gomes SN, Papageorgiou DT, Pavliotis GA, 2017, Stabilizing non-trivial solutions of the generalized Kuramoto-Sivashinsky equation using feedback and optimal control, IMA JOURNAL OF APPLIED MATHEMATICS, Vol: 82, Pages: 158-194, ISSN: 0272-4960

JOURNAL ARTICLE

Tomlin RJ, Papageorgiou DT, Pavliotis GA, 2017, Three-dimensional wave evolution on electrified falling films, JOURNAL OF FLUID MECHANICS, Vol: 822, Pages: 54-79, ISSN: 0022-1120

JOURNAL ARTICLE

Bonnaillie-Noel V, Carrillo JA, Goudon T, Pavliotis GAet al., 2016, Efficient numerical calculation of drift and diffusion coefficients in the diffusion approximation of kinetic equations, IMA JOURNAL OF NUMERICAL ANALYSIS, Vol: 36, Pages: 1536-1569, ISSN: 0272-4979

JOURNAL ARTICLE

Duncan AB, Kalliadasis S, Pavliotis GA, Pradas Met al., 2016, Noise-induced transitions in rugged energy landscapes, PHYSICAL REVIEW E, Vol: 94, ISSN: 2470-0045

JOURNAL ARTICLE

Duncan AB, Lelievre T, Pavliotis GA, 2016, Variance Reduction Using Nonreversible Langevin Samplers, JOURNAL OF STATISTICAL PHYSICS, Vol: 163, Pages: 457-491, ISSN: 0022-4715

JOURNAL ARTICLE

Thompson AB, Gomes SN, Pavliotis GA, Papageorgiou DTet al., 2016, Stabilising falling liquid film flows using feedback control, PHYSICS OF FLUIDS, Vol: 28, ISSN: 1070-6631

JOURNAL ARTICLE

Duncan AB, Elliott CM, Pavliotis GA, Stuart AMet al., 2015, A Multiscale Analysis of Diffusions on Rapidly Varying Surfaces, JOURNAL OF NONLINEAR SCIENCE, Vol: 25, Pages: 389-449, ISSN: 0938-8974

JOURNAL ARTICLE

Gomes SN, Pradas M, Kalliadasis S, Papageorgiou DT, Pavliotis GAet al., 2015, Controlling spatiotemporal chaos in active dissipative-dispersive nonlinear systems, PHYSICAL REVIEW E, Vol: 92, ISSN: 2470-0045

JOURNAL ARTICLE

Joubaud R, Pavliotis GA, Stoltz G, 2015, Langevin Dynamics with Space-Time Periodic Nonequilibrium Forcing, JOURNAL OF STATISTICAL PHYSICS, Vol: 158, Pages: 1-36, ISSN: 0022-4715

JOURNAL ARTICLE

Kalliadasis S, Krumscheid S, Pavliotis GA, 2015, A new framework for extracting coarse-grained models from time series with multiscale structure, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 296, Pages: 314-328, ISSN: 0021-9991

JOURNAL ARTICLE

Krumscheid S, Pradas M, Pavliotis GA, Kalliadasis Set al., 2015, Data-driven coarse graining in action: Modeling and prediction of complex systems, PHYSICAL REVIEW E, Vol: 92, ISSN: 2470-0045

JOURNAL ARTICLE

Ottobre M, Pavliotis GA, Pravda-Starov K, 2015, Some remarks on degenerate hypoelliptic Ornstein-Uhlenbeck operators, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol: 429, Pages: 676-712, ISSN: 0022-247X

JOURNAL ARTICLE

Schmuck M, Pradas M, Pavliotis GA, Kalliadasis Set al., 2015, A new mode reduction strategy for the generalized Kuramoto-Sivashinsky equation, IMA JOURNAL OF APPLIED MATHEMATICS, Vol: 80, Pages: 273-301, ISSN: 0272-4960

JOURNAL ARTICLE

Latorre JC, Kramer PR, Pavliotis GA, 2014, Numerical methods for computing effective transport properties of flashing Brownian motors, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 257, Pages: 57-82, ISSN: 0021-9991

JOURNAL ARTICLE

Pavliotis GA, 2014, Stochastic Processes and Applications Diffusion Processes, the Fokker-Planck and Langevin Equations, Publisher: Springer, ISBN: 9781493913220

This book presents various results and techniques from the theory of stochastic processes that are useful in the study of stochastic problems in the natural sciences.

BOOK

Rubin KJ, Pruessner G, Pavliotis GA, 2014, Mapping multiplicative to additive noise, JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, Vol: 47, ISSN: 1751-8113

JOURNAL ARTICLE

Schmuck M, Pavliotis GA, Kalliadasis S, 2014, Effective macroscopic interfacial transport equations in strongly heterogeneous environments for general homogeneous free energies, APPLIED MATHEMATICS LETTERS, Vol: 35, Pages: 12-17, ISSN: 0893-9659

JOURNAL ARTICLE

Krumscheid S, Pavliotis GA, Kalliadasis S, 2013, SEMIPARAMETRIC DRIFT AND DIFFUSION ESTIMATION FOR MULTISCALE DIFFUSIONS, MULTISCALE MODELING & SIMULATION, Vol: 11, Pages: 442-473, ISSN: 1540-3459

JOURNAL ARTICLE

Latorre JC, Pavliotis GA, Kramer PR, 2013, Corrections to Einstein's Relation for Brownian Motion in a Tilted Periodic Potential, JOURNAL OF STATISTICAL PHYSICS, Vol: 150, Pages: 776-803, ISSN: 0022-4715

JOURNAL ARTICLE

Lelievre T, Nier F, Pavliotis GA, 2013, Optimal Non-reversible Linear Drift for the Convergence to Equilibrium of a Diffusion, JOURNAL OF STATISTICAL PHYSICS, Vol: 152, Pages: 237-274, ISSN: 0022-4715

JOURNAL ARTICLE

Papaefthymiou ES, Papageorgiou DT, Pavliotis GA, 2013, Nonlinear interfacial dynamics in stratified multilayer channel flows, JOURNAL OF FLUID MECHANICS, Vol: 734, Pages: 114-143, ISSN: 0022-1120

JOURNAL ARTICLE

Schmuck M, Pradas M, Kalliadasis S, Pavliotis GAet al., 2013, New Stochastic Mode Reduction Strategy for Dissipative Systems, PHYSICAL REVIEW LETTERS, Vol: 110, ISSN: 0031-9007

JOURNAL ARTICLE

Schmuck M, Pradas M, Pavliotis GA, Kalliadasis Set al., 2013, Derivation of effective macroscopic Stokes-Cahn-Hilliard equations for periodic immiscible flows in porous media, NONLINEARITY, Vol: 26, Pages: 3259-3277, ISSN: 0951-7715

JOURNAL ARTICLE

Abdulle A, Pavliotis GA, 2012, Numerical methods for stochastic partial differential equations with multiple scales, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 2482-2497, ISSN: 0021-9991

JOURNAL ARTICLE

Goddard BD, Nold A, Savva N, Pavliotis GA, Kalliadasis Set al., 2012, General Dynamical Density Functional Theory for Classical Fluids, PHYSICAL REVIEW LETTERS, Vol: 109, ISSN: 0031-9007

JOURNAL ARTICLE

Goddard BD, Pavliotis GA, Kalliadasis S, 2012, THE OVERDAMPED LIMIT OF DYNAMIC DENSITY FUNCTIONAL THEORY: RIGOROUS RESULTS, MULTISCALE MODELING & SIMULATION, Vol: 10, Pages: 633-663, ISSN: 1540-3459

JOURNAL ARTICLE

Nolen J, Pavliotis GA, Stuart AM, 2012, Multiscale Modelling and Inverse Problems, Multiscale Modelling and Inverse Problems (wNumerical Analysis of Multiscale Problems

CONFERENCE PAPER

Ottobre M, Pavliotis GA, Pravda-Starov K, 2012, Exponential return to equilibrium for hypoelliptic quadratic systems, JOURNAL OF FUNCTIONAL ANALYSIS, Vol: 262, Pages: 4000-4039, ISSN: 0022-1236

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00406402&limit=30&person=true